# SDR DALA2022122008239

- Difficulty date: December 19, 2022
- Submitted: December 20, 2022
- Operation: Air carrier
- Aircraft: N954AT
- Make and model: Boeing 717-200
- Aircraft serial: 55016
- Aircraft time: 59,817 hours, 42,879 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Pseu
- Condition: Failed
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 9513- MISC/DE - WHILE ON APPROACH FOR LANDING THE CREW NOTED THE MASTER CAUTION WITH EICAS MESSAGE OF "PSEU FAIL". WHICH REQUIRED A NO SLAT / NO FLAP LANDING BE ACCOMPLISHED. THE CREW DID DECLARE AN EMERGENCY WITH ATC AND COMPLIED WITH THE QRH. CORRECTIVE ACTION: MAINTENANCE REPLACED THE PSEU AND REPLACED THE #2 VIA (WHICH CORRECTED A TRIPPED VIA CIRCUIT BREAKER). ENGINE RUNS AND AUTO-LAND TESTS WERE ALL GOOD. THE AIRCRAFT WAS RETURNED TO SERVICE. (LP #9502752)
